Expansion of moments of the Smoluchowski equation

George H. Weiss, Moshe Gitterman

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


We derive a formal expansion in powers of t of the moments of the Smoluchowski equation in free space. The coefficients either are derived by an easily implemented recursion relation or can be expressed in terms of the functions appearing in the Smoluchowski equation and their derivatives. The formalism is shown to reproduce known exact results for several Smoluchowski equations with nonconstant coefficients.

Original languageEnglish
Pages (from-to)122-125
Number of pages4
JournalPhysical Review E
Issue number1
StatePublished - 1995


Dive into the research topics of 'Expansion of moments of the Smoluchowski equation'. Together they form a unique fingerprint.

Cite this